# SDR AALA202009089010

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,660 hours, 23,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Return Spring
- Part number: 632848
- Condition: Worn
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EXTERIOR HANDLE FOUND OUT OF STOWED POSITION UPON GATE ARRIVAL, NO IRREGULAR INDICATORS OF PRESSURE, NOISE, OR VIBRATION REPORTED. AIRCRAFT FERRIED TO DFW FOR MAINTENANCE. REPLACED L1 DOOR HANDLE RETURN SPRING WITH NEW IAW CMM 52-16-12, OPS CHECK GOOD.
